# SDR AALA201907239003

- Difficulty date: July 22, 2019
- Submitted: July 24, 2019
- Operation: Air carrier
- Aircraft: N839NN
- Make and model: Boeing 737823
- Aircraft serial: 29557
- Aircraft time: 28,436 hours, 11,490 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bracket
- Condition: Bent
- Location: Girt Bar
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED: PILOT REPORTS 4L GIRT BAR RESTRAINTS BENT AND LOOSE. WILL NOT SECURE GIRT BAR. MAINTENANCE ADJUSTED AND SECURED 4L DOOR GIRT BAR BRACKETS IAW AMM 25-66-00.
